# SDR ASMF200707009

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 43,082 hours, 16,153 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, NOSE LANDING GEAR DID NOT RETRACT. DURING CHECK, TECH DETECTED THE LOCK PIN OF THE NOSE LANDING GEAR INSTALLED, SO IT WAS REMOVED AND AIRCRAFT WAS DISPATCHED. OVERWEIGHT LANDING INSPECTION WAS NOT NECESSARY, AIRCRAFT LANDED WITH 73900 POUNDS AND THE MAXIMUM LIMIT IS 139,500 POUNDS.
